Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMulyava, Oksana-
dc.identifier.citationMulyava, O. O. A convergence class for entire Dirichlet series of slow growth / O. O. Mulyava // Matematychni Studii. - 2000. - V. 14. - № 1. - P. 49-53.uk_UK
dc.description.abstractFor an entire Dirichlet series with nonnegative increasing to infinity exponents a connection between the growth of maximum modulus and the behavior of coefficients is established in the terms of certain convergence class.uk_UK
dc.subjectmaximum modulusuk_UK
dc.subjectentire functionuk_UK
dc.subjectDirichlet seriesuk_UK
dc.subjectмаксимум модуляuk_UK
dc.subjectціла функціяuk_UK
dc.subjectряди Діріхлеuk_UK
dc.subjectкафедра вищої математики імені проф. Можара В. І.-
dc.titleA convergence class for entire Dirichlet series of slow growthuk_UK
Appears in Collections:Статті

Files in This Item:
File Description SizeFormat 
14_1_049-053.pdf326.05 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.